# SDR SIMA20220430002

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 39,708 hours, 34,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL C/A FOR FA FORWARD FLASHLIGHT HARD TO TURN ON AND OFF-C/A-DEFERRED FA FLASHLIGHT PER MEL 25-32 M PROCEDURES C/W -C/A-RAR FA FLASHLIGHT IAW PS-2 CHECK. OPS CHECK GOOD. MEL RESTORED.
